# SDR DALA2021120107394

- Difficulty date: November 28, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 64,842 hours, 20,817 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5807 UNABLE TO ARM R1 DOOR. CORRECTIVE ACTION: FOUND EXCESS SLIDE ATTACHMENT LANYARD DANGLING FROM SLIDE. STOWED EXCESS LANYARD AND OPS CHECK NORMAL. (7867450)
